Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from bloody dysentry. Administered diof-DS, enterogermina, taxim. Passing frequent stools with mucus and blood. Advice?

My daughter is six and half a year old. Her weight is 18 kg. she is suffering blood dysentry for 4 days. She has been given Diof-DS and Enterogermina for 2 days and Taxim O DT 100 for 1 day. But no sign of improvement is seen. She is passing stool very frequently even 18 to 20 times a day. Her stool is composed of mucus and blood but not in very liquid form. Please advise what to do ?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello dbose0
Continue with Taxim o 100mg twice a day, it would take another day i.e atleast 4 doses for the action to begin. Meanwhile you can get a routine stool test with a culture and sensitivity done. Rehydrate the child well with home based solutions like rice water, dal water, soups, ORS available OTC. ORS solution should be given in small sips. after every stool look at the quantity of stool and give her the same amount of ors solution.Stop milk for the duration of dysentry as it aggravates loose stools.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor